# SDR GTIA030265

- Difficulty date: April 19, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, GEAR RETRACTION LEFT MAIN LIGHT REMAINED ILLUMINATED UNTIL LEVEL OFF AT 10,000 FEET, ACCOMPLISHED QRH TIMES.  INSPECTED THE LMG STRUCTURE AND RETRACT MECHANISM AND DETERMINED NO VISABLE DAMAGE.  INSPECTED THE LMG PROX SENSORS AND FOUND LMG UPLOCK PROX SENSOR DAMAGED. REMOVED AND REPLACED THE LMG UPLOCK SENSOR AND AJUSTED THE GAP.  OPS CHECK  GOOD ON PROX TEST.  (M)
